# SDR DALA2024012200914

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 35-37
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 MID CABIN ENTRY AREA, RH SEAT TRACK Y-1552.5 FOUND WITH CORROSION AT FR36. CORRECTIVE ACTION: SEAT TRACK REMOVED & REPLACED BETWEEN FR35 TO FR37.1 AT Y-1552.5 AS PER ER/A 613348-14 REV ORIGINAL. (0161612)
